Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 172, NWS Wichita, KS

June 1, 2011Ellsworth County, Lincoln County, Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2011, 10:07 PM CDT for Ellsworth County, Lincoln County, Russell County, Kansas. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 10:07 PM CDT (03:07 UTC)
Expired
Jun 1, 2011, 11:00 PM CDT
In force
53 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Ellsworth County, KS, Lincoln County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 146 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:21 PM CDTHAIL 12 N Wilson, KS
Jun 1, 10:25 PM CDTHAIL 26 N Wilson, KS
Jun 1, 10:26 PM CDTHAIL 11 Ne Wilson, KS
Jun 1, 10:39 PM CDTTSTM WND GST 508 N Ellsworth, KSREPORT OCCURRED AT THE I-70 AND HIGHWAY 14 INTERSECTION.
Jun 1, 10:39 PM CDTHAIL 0.888 N Ellsworth, KSREPORT OCCURRED AT THE I-70 AND HIGHWAY 14 INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 4:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1251 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
2375 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WUUS53 KICT 020307
SVRICT
KSC053-105-167-020400-
/O.NEW.KICT.SV.W.0172.110602T0307Z-110602T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1007 PM CDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS...
  EAST CENTRAL RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR WILSON...OR 18 MILES EAST OF RUSSELL...AND MOVING EAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...WILSON...ELLSWORTH AIRPORT AND KANOPOLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR EAST CENTRAL KANSAS.

LAT...LON 3886 9793 3858 9812 3881 9865 3898 9850
TIME...MOT...LOC 0307Z 291DEG 20KT 3888 9849
WIND...HAIL 60MPH 1.75IN

$$

MCGUIRE
2 follow-up statements
101 
WWUS53 KICT 020328
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT WED JUN 1 2011

KSC053-105-167-020400-
/O.CON.KICT.SV.W.0172.000000T0000Z-110602T0400Z/
RUSSELL KS-LINCOLN KS-ELLSWORTH KS-
1028 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELLSWORTH...
SOUTHWESTERN LINCOLN AND EXTREME EAST CENTRAL RUSSELL COUNTIES UNTIL
1100 PM CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF WILSON...OR 10 MILES NORTHWEST OF
ELLSWORTH...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...ELLSWORTH AIRPORT AND KANOPOLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3876 9851 3898 9850 3886 9793 3858 9812
TIME...MOT...LOC 0329Z 291DEG 20KT 3884 9834
WIND...HAIL 60MPH 1.50IN

$$

MCGUIRE
048 
WWUS53 KICT 020329
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1029 PM CDT WED JUN 1 2011

KSC167-020340-
/O.CAN.KICT.SV.W.0172.000000T0000Z-110602T0400Z/
RUSSELL KS-
1029 PM CDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL RUSSELL
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3873 9843 3896 9840 3886 9793 3858 9812
TIME...MOT...LOC 0330Z 291DEG 20KT 3883 9834

$$

KSC053-105-020400-
/O.CON.KICT.SV.W.0172.000000T0000Z-110602T0400Z/
LINCOLN KS-ELLSWORTH KS-
1029 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELLSWORTH AND
SOUTH CENTRAL LINCOLN COUNTIES UNTIL 1100 PM CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF WILSON...OR 10 MILES NORTHWEST OF
ELLSWORTH...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...ELLSWORTH AIRPORT AND KANOPOLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3873 9843 3896 9840 3886 9793 3858 9812
TIME...MOT...LOC 0330Z 291DEG 20KT 3883 9834
WIND...HAIL 60MPH 1.50IN

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:33 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 1, 6:33 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT WED JUN 1 2011

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

COULD STILL SEE THE CHANCE FOR SOME HIT OR MISS CONVECTION ACROSS
CENTRAL KS AT LEAST UNTIL 02-03Z...AS AFTERNOON HEATING HAS LED TO
AN UNSTABLE AIRMASS IN THIS AREA.  GREATEST AREA OF CONCERN WILL BE
NORTH OF KRSL AND KSLN...BUT WILL KEEP A VCTS NEAR KRSL WITH CB
CLOUD DESCRIPTOR NEAR KSLN AND KHUT.  THINK TSRA CHANCES WILL
DIMINISH ACROSS THE AREA AFTER 03Z AS WARMER AIR MOVES INTO THE AREA
IN THE MID LAYERS.

AFTER TSRA CHANCE ENDS...EXPECT VFR CONDITIONS ACROSS THE
AREA...WITH THE ONLY CONCERN BEING GUSTY WINDS DURING THE DAYTIME
HOURS ON THU.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 316 PM CDT WED JUN 1 2011/

DISCUSSION...

TONIGHT:
RATHER TOUGH CONVECTIVE FORECAST OUT OF THE BOX...WITH CONSIDERABLE
LOW LEVEL MOISTURE AND NOT A LOT OF CAPPING. HOWEVER CONVERGENCE/TRIGGER
FOR CONVECTION APPEARS TO BE LIMITED RESIDUAL LIFT FROM THIS
MORNINGS CONVECTION IN OK...WHICH WOULD PRIMARILY AFFECT AREA EAST
OF I-35 AFTER 0000 UTC. ALSO SOME POTENTIAL BASED ON CORFIDI
VECTORS FOR HIGH PLAINS STORMS TO WORK INTO FAR NORTHWEST SECTIONS
BEFORE DISSIPATING.

THU:
INCREASING SURFACE PRESSURE GRADIENT WILL LIKELY RESULT IN WIND
ADVISORY CRITERIA OVER RUSSELL/BARTON COUNTIES...IF NOT MOST OF
CENTRAL/SOUTH CENTRAL KS. WHILE MODELS SEEM TO BE LAGGING A BIT ON
SURFACE DEWPOINTS...DOES APPEAR TO BE SOME DRYING LIKELY IN THE
WEST WITH MINIMAL REDUCTION IN THE EAST. THIS SHOULD LEAD TO A BIT
MORE CUMULUS AND SLIGHTLY COOLER TEMPERATURES IN SOUTHEAST KS VS
REST OF FORECAST AREA. WHILE STRAY THUNDERSTORM CANNOT BE RULED
OUT...COMBO OF CAPPING AND LACK OF CONVERGENCE PRECLUDES
MENTIONING ANYTHING IN GRIDS. WINDS OVERNIGHT WILL LIKELY KEEP
TEMPERATURES MILD OVERNIGHT.

FRI:
SMALL CHANCES FOR PRECIPITATION IN CENTRAL KS FRI NIGHT AS
SURFACE BOUNDARY EDGES VERY CLOSE TO NORTHWEST EDGE OF FORECAST
AREA. WITH SLIGHT DECREASE IN 850MB TEMPERATURES AND POTENTIAL FOR
ADDITIONAL CLOUDS...WILL SHAVE A DEGREE OR TWO OFF PERSISTENCE FOR
MAXES.

SAT-TUE:
THE PAST SEVERAL RUNS OF THE MEDIUM RANGE MODELS SHOW GFS AND
ECMWF HEADING IN OPPOSITE DIRECTIONS WITH SPEED OF WEST COAST LOW.
WITH CURRENT SOLUTIONS RELATIVELY CLOSE TO EACH OTHER...THE AVERAGING
IN THE TESTBED GRIDS SHOULD BE QUITE GOOD. LOW TEMPERATURES MAY BE
A BIT TRICKY WITH A LOT DEPENDING ON THE SURFACE DEWPOINTS. THERE
IS THE POSSIBILITY OF ISOLATED AFTERNOON/EARLY EVENING
THUNDERSTORMS MOST DAYS...BUT AREA/TIMING IS PROBLEMATIC...AND WANT
TO AVOID MENTIONING SLIGHT CHANCES EVERY DAY. -HOWERTON

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

COULD SEE WIDELY SCATTERED...HIT-AND-MISS THUNDERSTORMS THIS
AFTERNOON AND INTO THE EVENING HOURS FOR ALL TAF SITES...DUE TO A
MOIST/UNSTABLE AND WEAKLY CAPPED AIRMASS...IN CONCERT WITH SUBTLE
MID/UPPER ENERGY APPROACHING FROM THE SOUTHWEST. INCLUDED "CB"
WORDING FOR ALL SITES TO ACCOUNT FOR THIS THREAT. ACTIVITY COULD
LINGER LONGER INTO THE EVENING AT KRSL AND COULD BE A BIT MORE
ORGANIZED...AS AFTERNOON HIGH PLAINS ACTIVITY ROLLS EAST THIS
EVENING. CIGS LOOK TO BE SCT-BKN VFR THIS AFTERNOON. STRONG
SOUTHERLY WINDS WILL COMMENCE BY THURSDAY MORNING...DUE TO
STRENGTHENING LOW PRESSURE OVER THE WESTERN HIGH PLAINS.

ADK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  95  69  96 /  10  10  10  10
HUTCHINSON      66  96  68  96 /  10  10  10  10
NEWTON          67  93  68  95 /  10  10  10  10
ELDORADO        68  93  68  92 /  10  10  10  10
WINFIELD-KWLD   69  94  69  93 /  10   0  10  10
RUSSELL         67  96  67  97 /  20  10  10  10
GREAT BEND      66  96  66  98 /  20  10  10  10
SALINA          69  96  71  97 /  20  10  10  10
MCPHERSON       66  95  69  96 /  20  10  10  10
COFFEYVILLE     71  93  70  92 /  20  10  10  10
CHANUTE         68  91  70  91 /  20  10  10  10
IOLA            68  91  70  91 /  20  10  10  10
PARSONS-KPPF    70  92  70  91 /  20  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 1, 5:06 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
506 PM CDT WED JUN 1 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-022215-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
506 PM CDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER CENTRAL
KANSAS...WITH THE BEST CHANCE OF STORMS ALONG AND NORTH OF I-70.
LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. AN ISOLATED
TORNADO CANNOT BE RULED OUT. OTHER ISOLATED STORMS ARE POSSIBLE
GENERALLY EAST OF I-35. ALL OF THE STORMS ARE EXPECTED TO WANE
AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SUSTAINED WINDS ON THURSDAY WILL BE NEAR 30 MPH OVER PARTS OF
CENTRAL AND SOUTH CENTRAL KANSAS...ESPECIALLY OVER RUSSELL AND
BARTON COUNTIES.  A WIND ADVISORY MAY BE REQUIRED.

THUNDERSTORMS ARE POSSIBLE LATE FRIDAY NIGHT AS A COLD FRONT
NEARS CENTRAL KANSAS. STRONG STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS
CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Local storm report, Jun 1, 9:31 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
931 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     FLOOD            WALDO                   39.12N 98.80W
06/01/2011                   RUSSELL            KS   EMERGENCY MNGR

            LOCALIZED STREET FLOODING.

&&

BDK
Local storm report, Jun 1, 9:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     LINCOLN                 39.04N 98.15W
06/01/2011  E80 MPH          LINCOLN            KS   EMERGENCY MNGR

            EM REPORTS A LOT OF TREE DAMAGE...HEAVY RAIN...AND ZERO
            VISIBILITY

&&

DUNTEN
Local storm report, Jun 1, 9:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
958 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             6 N DORRANCE            38.93N 98.57W
06/01/2011  E1.00 INCH       RUSSELL            KS   TRAINED SPOTTER

0955 PM     TSTM WND GST     6 N DORRANCE            38.93N 98.57W
06/01/2011  E50 MPH          RUSSELL            KS   TRAINED SPOTTER

&&

DUNTEN
Local storm report, Jun 1, 10:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1003 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     HAIL             6 N DORRANCE            38.93N 98.57W
06/01/2011  E1.75 INCH       RUSSELL            KS   TRAINED SPOTTER

&&

DUNTEN
Local storm report, Jun 1, 10:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1004 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             WILSON LAKE             38.94N 98.55W
06/01/2011  E1.75 INCH       RUSSELL            KS   EMERGENCY MNGR

&&

DUNTEN
Local storm report, Jun 1, 10:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1006 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND GST     2 SE WESTFALL           38.91N 97.97W
06/01/2011  E65 MPH          LINCOLN            KS   STORM CHASER

&&

DUNTEN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:17 PM CDTSevere Thunderstorm WarningICTLincoln58 min
Jun 1, 7:39 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion66 min
Jun 1, 7:42 PM CDTTornado WarningICTRussell63 min
Jun 1, 8:07 PM CDTTornado WarningICTLincoln53 min
Jun 1, 8:21 PM CDTTornado WarningICTRussell39 min
Jun 1, 8:32 PM CDTAreal Flood WarningICTLincoln, Russell9 hr
Jun 1, 8:39 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion66 min
Jun 1, 8:46 PM CDTTornado WarningICTRussell26 min
Jun 1, 8:51 PM CDTSevere Thunderstorm WarningICTLincoln54 min
Jun 1, 8:56 PM CDTTornado WarningICTEllsworth, Lincoln, Russell26 min
Jun 1, 9:08 PM CDTSevere Thunderstorm WarningICTRussell67 min
Jun 1, 9:21 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln54 min
Jun 1, 9:45 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline42 min
Jun 1, 10:04 PM CDTFlash Flood WarningICTLincoln, Russell12 hr
Jun 1, 10:47 PM CDTSevere Thunderstorm WarningICTSaline58 min
Jun 1, 10:53 PM CDTRiver Flood WarningICTLincoln4 days
Jun 1, 11:00 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline60 min
Jun 1, 11:21 PM CDTFlash Flood WarningICTSaline10 hr
Jun 1, 11:40 PM CDTTornado WarningICTMarion, Saline35 min
Jun 1, 11:44 PM CDTSevere Thunderstorm WarningICTSaline26 min
Jun 2, 12:18 AM CDTRiver Flood WarningICTLincoln67 hr
Jun 2, 2:30 AM CDTFlash Flood WarningICTEllsworth7 hr
Jun 2, 4:03 AM CDTWind AdvisoryICTBarton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more16 hr
Jun 2, 9:21 AM CDTAreal Flood WarningICTRussell6 hr
Jun 2, 9:29 AM CDTAreal Flood WarningICTSaline6 hr
Jun 2, 9:38 AM CDTAreal Flood WarningICTEllsworth11 hr
Jun 2, 9:53 AM CDTFlash Flood WarningICTLincoln5 hr
Jun 2, 2:54 PM CDTAreal Flood WarningICTLincoln30 hr
Jun 2, 3:33 PM CDTAreal Flood WarningICTRussell6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.